# SDR SWIA201127781

- Difficulty date: September 17, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 23,768 hours, 20,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND 5 EXTERIOR EMERGENCY LIGHTS ARE OUT.  (FLT 6401)  RELAMPED EMERGENCY LIGHTS.
